# SDR CALA2013072990011

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 58,645 hours, 7,341 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Idg Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG WIRE BUNDLE EXHIBIT INSULATION DAMAGE.  REPAIRED IAW ECRA 2415-01009.
